# SDR 95UAL900074

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Engine: Pwa PW4056
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Flex Hose
- Part number: 65B8324848
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DEPARTING HKG, RIGHT BODY GEAR WOULD NOT RETRACT, HAD GEAR DOOR, GEAR TILT AND GEAR DISAGREE STATUS MESSAGES.  REPLACED TILT ACTUATOR HYDRAULIC HOSE.
